Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The order of entire functions with radially distributed zeros

Author: Faruk F. Abi-Khuzam
Journal: Proc. Amer. Math. Soc. 82 (1981), 71-75
MSC: Primary 30D20; Secondary 30D35
MathSciNet review: 603604
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that an entire function with radially distributed zeros has finite order $ \lambda $ if it has finite lower order $ \mu $. It is then shown that functions with real negative zeros only are extremal for the problem of maximizing the Nevanlinna characteristic in the class of entire functions satisfying $ \lambda - \mu > 1$.

References [Enhancements On Off] (What's this?)

  • [1] A. Edrei, W. H. J. Fuchs and S. Hellerstein, Radial distribution and deficiencies of the values of a meromorphic function, Pacific J. Math. 11, (1961), 135-151. MR 0122999 (23:A330)
  • [2] A. Edrei and W. H. J. Fuchs, On the growth of meromorphic functions with several deficient values, Trans. Amer. Math. Soc. 93 (1959), 292-328. MR 0109887 (22:770)
  • [3] -, Valeurs deficients et valeurs asymptotiques des fonctions meromorphes, Comment. Math. Helv. 34 (1960), 258-295. MR 0123716 (23:A1038)
  • [4] W. K. Hayman, Meromorphic functions, Pergamon Press, Oxford, 1964. MR 0164038 (29:1337)
  • [5] J. Miles and D. F. Shea, An extremal problem in value-distribution theory, Quart. J. Math. 24 (95) (1973), 377-383. MR 0324041 (48:2393)
  • [6] D. F. Shea, On the Valiron deficiencies of meromorphic functions of finite order, Trans. Amer. Math. Soc. 124 (1966), 20-27. MR 0200458 (34:351)
  • [7] H. Weyl, Über die Gleichverteilung von Zahlen mod I, Math. Ann. 77 (1916), 313-332.
  • [8] J. M. Whittaker, Entire functions of irregular growth take every value.,Bull. London Math. Soc. 4(1972), 130-132. MR 0318482 (47:7029)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D20, 30D35

Retrieve articles in all journals with MSC: 30D20, 30D35

Additional Information

Keywords: Order, lower order of an entire function
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society